Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 38, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 10:01 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2019, 10:01 PM CDT (03:01 UTC)
- Expired
- Sep 12, 2019, 8:49 AM CDT
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyd County, NE, Holt County, NE
The radar
The Sioux Falls radar (KFSD), 162 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 8:00 AM CDT | HEAVY RAIN 1.9 | Spencer, NE | STORM TOTAL OF 1.90 INCHES REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
718
WGUS53 KLBF 120301
FFWLBF
NEC015-089-120600-
/O.NEW.KLBF.FF.W.0038.190912T0301Z-190912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1001 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Northeastern Holt County in north central Nebraska...
Eastern Boyd County in north central Nebraska...
* Until 100 AM CDT.
* At 1001 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one and a half inches of
rain have already fallen. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Spencer, Lynch, Gross, Bristow, Monowi, Spencer Dam, Redbird State
Wildlife Management Area and Anncar.
Additional rainfall amounts of one to two inches are possible in the
warned area.
This includes the following highways...
Highway 281 between mile markers 207 and 223.
Highway 12 between mile markers 115 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4270 9830 4281 9877 4300 9875 4300 9850
$$
ET2 follow-up statements
178
WGUS53 KLBF 120554
FFWLBF
NEC015-089-121400-
/O.EXT.KLBF.FF.W.0038.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1254 AM CDT Thu Sep 12 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
Northeastern Holt County in north central Nebraska...
Eastern Boyd County in north central Nebraska...
* Until 900 AM CDT Thursday.
* At 1253 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Spencer, Lynch, Gross, Bristow, Monowi, Spencer Dam, Redbird State
Wildlife Management Area and Anncar.
Additional rainfall amounts of one inch are possible in the warned
area.
This includes the following highways...
Highway 281 between mile markers 207 and 223.
Highway 12 between mile markers 115 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4270 9830 4281 9877 4300 9875 4300 9850
$$
Roberg246
WGUS73 KLBF 121349
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
849 AM CDT Thu Sep 12 2019
NEC015-089-121357-
/O.CAN.KLBF.FF.W.0038.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-Boyd NE-
849 AM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING FOR NORTHEASTERN HOLT AND EASTERN BOYD
COUNTIES IS CANCELLED...
The heavy rain has ended. While the threat for flash flooding has
ended, flooding will continue, including river flooding along Ponca
Creek and water remaining over some county roads. Therefore a Flood
Warning has been issued for Northeastern Holt County and Boyd
County. Please continue to heed any road closures.
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4270 9830 4281 9877 4300 9875 4300 9850
$$
RobergWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:25 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Sep 11, 6:25 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service North Platte NE 625 PM CDT Wed Sep 11 2019 .SHORT TERM...(This evening through Thursday night) Issued at 337 PM CDT Wed Sep 11 2019 Another round of severe thunderstorms is expected again this afternoon, which is the main concern in the short term forecast period. Two main concerns with these thunderstorms will be the severe thunderstorm threat and excessive rainfall threat. Convection is expected to develop in two portions. Southwest Nebraska back into northeastern Colorado look to be the focus for initial storm development this afternoon around 3 to 4 pm CDT. Thunderstorms will then increase in coverage heading into late afternoon and evening. Current thinking is the thunderstorms that develop across southwest Nebraska should be mainly supercell thunderstorms with the main hazards being hail, damaging winds, heavy rain and even an isolated tornado could be possible. Supercells are expected to track northeastward becoming more scattered to widespread, then a second line of thunderstorms will develop along the cold front in more of a linear setup of thunderstorms and move across the Sandhills and north central Nebraska, however confidence is low in thunderstorms developing across southwest Nebraska with the second area of convection. The second focus is on the heavy rain potential. As we saw with storms last night, these storms produced rainfall rates around 1 inch per hour or greater in some locations. Forecaster confidence is moderate that we will see a similar situation again with thunderstorms that develop this afternoon and evening. PWAT values greater than 1 inch with the 12z LBF sounding recording a PWAT of 1.31 inches. There is also the potential for some training of thunderstorms across the area, mainly across portions of north central Nebraska as we head into the evening hours. The second area of convection is also expected to be a heavy rain producer, which is why a flood watch has been issued for portions of north central Nebraska. This area received several inches of rainfall with last nights storms, with the saturated ground from recent rainfalls, a decision was made to expand the Flood Watch issued last night farther south. .LONG TERM...(Friday through Wednesday) Issued at 337 PM CDT Wed Sep 11 2019 Cooler temperatures on Friday with highs in the upper 60s and 70s. Temperatures will warm this weekend with highs in the 80s. This is around 5 to 10 degrees above normal. Temperatures will remain warm through early next week. Next chance of thunderstorms will come next Wed. along with cooler temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 624 PM CDT Wed Sep 11 2019 For the KLBF terminal: Expect thunderstorms in the vicinity of the terminal through 06z this evening. The greatest threat is from 00z to 04z. Visibilities down to 2 miles are possible with the strongest storms along with wind gusts to 45 KTS and large hail. Overnight, skies will gradually clear with VFR conds expected after 08z tonight. For the KVTN terminal: Thunderstorms will impact the terminal after 01z with visbys down to 3sm and small hail. The threat for thunderstorms will end after 06z with overcast skies expected overnight. Ceilings overnight will range from 3000 to 5000 FT agl before clearing after 15z Thursday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for NEZ005>010- 025>027-038-094. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Buttler
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 349 PM CDT Wed Sep 11 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-122100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A strong cold front will serve as a focus for strong and severe thunderstorm development this evening and tonight across western and north central Nebraska. Storms are expected to first develop across southwest Nebraska and the panhandle, possibly as early as 3 pm MDT. These discrete storms will pose a risk of large hail, damaging wind and possibly a tornado or two. By mid evening, storm coverage is expected to increase, especially across the panhandle with strong winds and large hail being the primary threats. The storms will congeal into a convective system that will push east across the entire outlook area. Strong wind, hail and flooding rainfall will be primary threats late this evening and overnight. Flooding concerns will increase late this evening and overnight, especially across north central Nebraska where heavy rainfall was observed yesterday. A flash flood watch is in effect for portions of north central Nebraska through Thursday morning. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across southwest Nebraska and portions of the Panhandle after 2 pm MDT today. Spotter activation may be needed elsewhere across western and north central Nebraska after 4 pm CDT. All spotters are encouraged to report tornadoes, funnel clouds, hail, strong winds, flooding rainfall and any damage to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Sep 11, 9:31 PM CDT, 30 minutes before
Special Weather Statement National Weather Service North Platte NE 931 PM CDT Wed Sep 11 2019 NEZ005-094-120315- Eastern Cherry NE-Western Cherry NE- 931 PM CDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY COUNTY UNTIL 1015 PM CDT/915 PM MDT/... At 931 PM CDT/831 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 26 miles south of Medicine Lake to 14 miles northeast of Whitman. Movement was east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir Lake, Highway 97 crossing Big Creek, Sevenmile Hill and Hire. This includes Highway 97 between mile markers 79 and 106. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for north central Nebraska. LAT...LON 4260 10095 4227 10071 4213 10140 4237 10158 TIME...MOT...LOC 0231Z 251DEG 37KT 4235 10147 4221 10136 Thorne
Special weather statement, Sep 11, 9:40 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
940 PM CDT Wed Sep 11 2019
NEZ005-006-008-009-025-026-120330-
Brown NE-Eastern Cherry NE-Rock NE-Keya Paha NE-Thomas NE-Blaine NE-
940 PM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...WEST
CENTRAL ROCK...BROWN...NORTHERN BLAINE...NORTHEASTERN THOMAS AND
SOUTHWESTERN KEYA PAHA COUNTIES UNTIL 1030 PM CDT...
At 940 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Brownlee to 6 miles
northwest of Elsmere to Purdum. Movement was northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Ainsworth, Long Pine, Johnstown, Purdum, Elsmere, Wood Lake, Hofeld
Lake, Raven, Bobcat State Wildlife Management Area, Moon Lake, Hawley
Flats, Willow Lake State Wildlife Management Area, Long Lake State
Wildlife Management Area, Keller Park State Recreation Area,
Koshopah, Pine Glen State Wildlife Refuge, Antelope Peak, Jones Lake
and Johnsons Corner.
This includes the following highways...
Highway 183 between mile markers 194 and 207.
Highway 20 between mile markers 217 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
LAT...LON 4279 10004 4272 9968 4233 9966 4204 9972
4196 10029 4219 10031 4236 10053 4263 10040
TIME...MOT...LOC 0240Z 226DEG 42KT 4237 10039 4225 10024 4205 10024
ThorneLocal storm report, Sep 11, 9:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST IMPERIAL 40.52N 101.64W
09/11/2019 M70 MPH CHASE NE ASOS
&&
SNIVELYSpecial weather statement, Sep 11, 9:44 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
944 PM CDT Wed Sep 11 2019
NEZ035>037-057-059-120330-
Arthur NE-McPherson NE-Lincoln NE-Keith NE-Logan NE-
944 PM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...
NORTHEASTERN KEITH...NORTHWESTERN LINCOLN...SOUTHWESTERN LOGAN AND
MCPHERSON COUNTIES UNTIL 1030 PM CDT/930 PM MDT/...
At 944 PM CDT/844 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles north of Hershey to
8 miles north of Keystone. Movement was northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Tryon, Sutherland, Hershey, Paxton, Sarben, Ringgold, Sutherland
Reservoir State Recreation Area, Coker, Flatts, O'Fallons, Nevens,
Calora, Big Bald Hill, Bucktail Lake, Diamond Bar Lake, Bucktail,
Birdwood and Schnick Lake.
This includes the following highways...
Highway 92 between mile markers 174 and 222.
Highway 97 between mile markers 4 and 34.
Interstate 80 in Nebraska between mile markers 147 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern and west central Nebraska.
LAT...LON 4110 10133 4131 10168 4166 10148 4155 10058
4109 10089
TIME...MOT...LOC 0244Z 217DEG 24KT 4128 10102 4134 10155
ThorneSpecial weather statement, Sep 11, 9:47 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
947 PM CDT Wed Sep 11 2019
NEZ005-024>026-036-037-094-120330-
Eastern Cherry NE-Hooker NE-McPherson NE-Western Cherry NE-Thomas NE-
Blaine NE-Logan NE-
947 PM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN HOOKER...NORTHERN LOGAN...NORTHEASTERN MCPHERSON...
SOUTHWESTERN BLAINE AND THOMAS COUNTIES UNTIL 1030 PM CDT/930 PM
MDT/...
At 947 PM CDT/847 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 13 miles north of Tryon to
10 miles northwest of Stapleton. Movement was northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Thedford, Seneca, Brownlee, Highway 83 crossing The Dismal River,
Brown Lake, Norway, Natwick, Highway 83 crossing the North Loup River
and Shimmons Lake.
This includes the following highways...
Highway 2 between mile markers 195 and 226.
Highway 97 between mile markers 35 and 48.
Highway 83 between mile markers 116 and 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central and west central Nebraska.
LAT...LON 4221 10076 4236 10053 4219 10032 4196 10029
4179 10026 4153 10046 4162 10109
TIME...MOT...LOC 0247Z 210DEG 36KT 4175 10086 4162 10061
ThorneLocal storm report, Sep 11, 9:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND GST 7 W HAYES CENTER 40.51N 101.15W
09/11/2019 E80 MPH HAYES NE EMERGENCY MNGR
&&
THORNEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:12 PM CDT | Special Weather Statement | LBF | Rock | 48 min |
| Sep 11, 7:17 PM CDT | Special Weather Statement | LBF | Holt | 43 min |
| Sep 11, 7:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Sep 11, 7:23 PM CDT | Special Weather Statement | LBF | Cherry | 52 min |
| Sep 11, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Sep 11, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Sep 11, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 43 min |
| Sep 11, 7:40 PM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 7:51 PM CDT | Flash Flood Warning | LBF | Holt | 13 hr |
| Sep 11, 8:00 PM CDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 11, 8:08 PM CDT | Special Weather Statement | LBF | Keya Paha | 37 min |
| Sep 11, 8:11 PM CDT | Special Weather Statement | LBF | Holt | 49 min |
| Sep 11, 8:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 47 min |
| Sep 11, 8:16 PM CDT | Special Weather Statement | LBF | Keith | 44 min |
| Sep 11, 8:24 PM CDT | Flash Flood Warning | LBF | Holt | 12 hr |
| Sep 11, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| Sep 11, 8:34 PM CDT | Special Weather Statement | LBF | Grant | 41 min |
| Sep 11, 8:43 PM CDT | Special Weather Statement | LBF | Cherry | 47 min |
| Sep 11, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Deuel, Garden, Hayes, Keith, Perkins | 67 min |
| Sep 11, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| Sep 11, 8:58 PM CDT | Special Weather Statement | LBF | McPherson | 47 min |
| Sep 11, 9:12 PM CDT | Flash Flood Warning | LBF | Brown, Rock | 15 hr |
| Sep 11, 9:27 PM CDT | Special Weather Statement | LBF | Boyd | 48 min |
| Sep 11, 9:31 PM CDT | Special Weather Statement | LBF | Cherry | 44 min |
| Sep 11, 9:32 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 4 hr |
| Sep 11, 9:40 PM CDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 11, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Keith, Lincoln, Perkins | 64 min |
| Sep 11, 9:44 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| Sep 11, 9:47 PM CDT | Special Weather Statement | LBF | Thomas | 43 min |
| Sep 11, 10:31 PM CDT | Flash Flood Warning | LBF | Brown, Keya Paha, Rock | 14 hr |
| Sep 11, 10:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln | 54 min |
| Sep 11, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 55 min |
| Sep 11, 11:32 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier | 43 min |
| Sep 12, 12:01 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 44 min |
| Sep 12, 1:29 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 7 hr |
| Sep 12, 4:05 AM CDT | River Flood Warning | LBF | Holt | 4 days |
| Sep 12, 8:19 AM CDT | Areal Flood Warning | LBF | Holt | 4 hr |
| Sep 12, 8:46 AM CDT | Areal Flood Warning | LBF | Boyd, Holt | 4 hr |
| Sep 12, 9:00 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 4 hr |
| Sep 12, 12:19 PM CDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 4 days |
| Sep 12, 12:55 PM CDT | Areal Flood Advisory | LBF | Cherry | 48 hr |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.